Chinese Journal of Dental Research
Chin J Dent Res 20 (2017), No. 4     4. Dec. 2017
Chin J Dent Res 12 (2009), No. 2  (06.01.2010)

Page 139-141

Non-syndromic Multiple Supernumerary Teeth: A Case Report and Review of Literature
Qaradaghi, Idris Faiq
Multiple supernumerary teeth are rare anomalies of the maxillofacial complex and often occur with some congenital syndromes. This article reports a case of non-syndromic multiple supernumerary teeth with some impacted in both jaws.

Keywords: non-syndromic, multiple supernumerary teeth, impacted teeth